# SDR CHQA201200010

- Difficulty date: December 22, 2011
- Submitted: January 10, 2012
- Operation: Air carrier
- Aircraft: N377SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145579
- Aircraft time: 25,792 hours, 21,251 cycles
- Engine: Allsn AE3007A
- Engine time: 23,225 hours, 23,334 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 14567026002
- Condition: Dented
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, MAINTENANCE COMPLIED WITH DMI 750741/1, BY REPAIRING DENT IN THE LOWER WING RIGHT NEAR THE MAIN LANDING GEAR WHEEL WELL.  THE REPAIR WAS PERFORMED IN ACCORDANCE WITH ETD 2011-145-109800.
